MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 COUDE INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 COUDE INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE
Model Number 50612
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the some catheters were missing eyelets and were also bent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause could be due to a "operator error¿.The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
MAGIC3 COUDE INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10684289
Report Number1018233-2020-20163
Device Sequence Number3845286
Product Code KOD
UDI-Device Identifier00801741068072
UDI-Public(01)00801741068072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50612
Device Catalogue Number50612-BARD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;